Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

wza

Veteran Member
  • Total Reviews

    0
  • Content Count

    378
  • Joined

  • Last visited

Community Reputation

0 Neutral

About wza

  • Rank
    Member
  1. So i was on 80mg/day for 3 months, then 40mg/day for three months and I had excellent results from accutane... Fast forward ~6months and I just had a widespread breakout on my forehead.. But the thing is, every zit that comes up is small and really weak, usually surfacing and popping within a day. What I am wondering is, is this breakout due to the accutane wearing off or is it due to other factors like how I just started taking a different multivitamin? The reason i am perplexed is because t
  2. After my accutane course some acne is coming back on my face but it is far weaker than it was before.. Is this a warning sign? Do you think BP will suffice?
  3. Finally done with 6months.. Very good results, I shall post pics tomorrow... I was on 80mg/day for about 3months then 40/day for the rest. My question is what are the odds my acne comes back and if it does what should I do? Get tane again? I dont enjoy topicals or antibiotics, and I know tane works.. Any advice appreciated.. thanks
  4. wza

    BANNING ACCUTANE!!!!

    I dont understand these people... You can't sue a drug company for marketing a drug that has been FDA approved for over 20 years and has clear warning labels on the packaging. People should take drugs at their own risk, not only that theres no way for the father in Ireland to prove a direct connection to accutane.. Not only that it's not Roche's fault that the kids derm prescribed accutane when he didnt even have severe acne, thats on the doctor.
  5. wza

    BANNING ACCUTANE!!!!

    God some of you are so ignorant.. It's not being banned.. just read that link that somebody posted from the FDA. The change only affects pregnant females.
  6. So im 5 months into a 6 month treatment. Been pretty clear since month 3 on 80mgs/day. My derm decided to cut it back to half, 40mg a day and now 1 month on 40mg a day I am starting to notice some acne coming back. I have like three actives right now whereas I havent had more than 1 at a time for several months now. I DID drink a lot 3 nights ago, could this have influenced a small outbreak? Should I be worrying about my dosage or is that "accutane keeps working" true for most people? If
  7. studies show that eating after working out lowers triglycerides considerable more than eating before lifting
  8. Well yeah tricep is like 2x as important as bicep if you're trying to build on core lifts... Working bench is a lot of tricep.. biceps are also a lot smaller than tricep
  9. Boom shakakaka: your regimen is lacking a lot... like no triceps, abs, cardio ect. you should be using weights where you do the pyramid for core lifts and on 6-4-2 be going until failure or near failure (chest, deadlift, squat) not 4-6reps 3x. 10-8-6-4-2 or at least 10-8-6
  10. Accutane in my opinion isn't as "hardcore" as it is made out to be. For some people it might cause severe problems, but these individuals are a small minority. My derm actually asked me if I had been doing heavy drinking after my blood test showed high liver enzyme levels.. I don't drink, so the increase was definately caused by accutane. By working out a lot more than before and taking a liver cleansing pill I got the levels back to normal. Soujah: if your derm doesnt say anything after
  11. Max what happened to you? You're acting like you lost a limb or something
  12. id suggest applying it well.. like let it "set" nicely.. wait a minute or so or dry your face pretty well before applying it cuz I always shine if I don't wait a little.
×